Works matching DE "NONNEGATIVE matrices"
Results: 2043
A Recognition Method of Measuring Literature Topic Evolution Paths Based on K-means-NMF.
- Published in:
- Knowledge Organization, 2023, v. 50, n. 4, p. 257, doi. 10.5771/0943-7444-2023-4-257
- By:
- Publication type:
- Article
Continuous estimation of multi-DOF movement from sEMG based on non-negative matrix factorization and L2 regulation.
- Published in:
- Medical & Biological Engineering & Computing, 2023, v. 61, n. 7, p. 1675, doi. 10.1007/s11517-023-02807-0
- By:
- Publication type:
- Article
Nonnegative matrix factorization for the identification of pressure ulcer risks from seating interface pressures in people with spinal cord injury.
- Published in:
- 2020
- By:
- Publication type:
- journal article
Developing a novel epileptic discharge localization algorithm for electroencephalogram infantile spasms during hypsarrhythmia.
- Published in:
- 2017
- By:
- Publication type:
- journal article
Nonnegative matrix factorization and sparse representation for the automated detection of periodic limb movements in sleep.
- Published in:
- 2016
- By:
- Publication type:
- journal article
Exploration of Electrochemical Reactions at Organic–Inorganic Halide Perovskite Interfaces via Machine Learning in In Situ Time‐of‐Flight Secondary Ion Mass Spectrometry.
- Published in:
- Advanced Functional Materials, 2020, v. 30, n. 36, p. 1, doi. 10.1002/adfm.202001995
- By:
- Publication type:
- Article
A unified statistical approach to non-negative matrix factorization and probabilistic latent semantic indexing.
- Published in:
- Machine Learning, 2015, v. 99, n. 1, p. 137, doi. 10.1007/s10994-014-5470-z
- By:
- Publication type:
- Article
Summability matrices and sequences of 0's and 1's.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 1/2, p. 147, doi. 10.1007/s10474-005-0238-3
- By:
- Publication type:
- Article
On the nonnegativity of operator products.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 1/2, p. 1, doi. 10.1007/s10474-005-0231-x
- By:
- Publication type:
- Article
Accurate bidiagonal decompositions of Cauchy–Vandermonde matrices of any rank.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 6, p. 1, doi. 10.1002/nla.2579
- By:
- Publication type:
- Article
A fast algorithm for the spectral radii of weakly reducible nonnegative tensors.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 2, p. 1, doi. 10.1002/nla.2134
- By:
- Publication type:
- Article
Sparse solution of nonnegative least squares problems with applications in the construction of probabilistic Boolean networks.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 5, p. 883, doi. 10.1002/nla.2001
- By:
- Publication type:
- Article
A survey on the spectral theory of nonnegative tensors.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 6, p. 891, doi. 10.1002/nla.1902
- By:
- Publication type:
- Article
The dominant eigenvalue of an essentially nonnegative tensor.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 6, p. 929, doi. 10.1002/nla.1880
- By:
- Publication type:
- Article
A subspace shift technique for nonsymmetric algebraic Riccati equations associated with an M-matrix.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 440, doi. 10.1002/nla.1836
- By:
- Publication type:
- Article
A family of realizability criteria for the real and symmetric nonnegative inverse eigenvalue problem A family of realizability criteria for the real and symmetric nonnegative inverse eigenvalue problem.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 336, doi. 10.1002/nla.835
- By:
- Publication type:
- Article
On parametrization of totally nonpositive matrices and applications.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 4, p. 742, doi. 10.1002/nla.804
- By:
- Publication type:
- Article
Two characterizations of matrices with the Perron–Frobenius property.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 11/12, p. 863, doi. 10.1002/nla.658
- By:
- Publication type:
- Article
Eigenvalue bounds for some classes of P-matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 11/12, p. 871, doi. 10.1002/nla.660
- By:
- Publication type:
- Article
A comparison of non‐negative matrix underapproximation methods for the decomposition of magnetic resonance spectroscopy data from human brain tumors.
- Published in:
- NMR in Biomedicine, 2023, v. 36, n. 12, p. 1, doi. 10.1002/nbm.5020
- By:
- Publication type:
- Article
Nonnegative Matrix Factorization based on the Geometry of Positive Numbers.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 661, doi. 10.1002/pamm.201510320
- By:
- Publication type:
- Article
Stabilizing the Metzler matrices with applications to dynamical systems.
- Published in:
- Calcolo, 2020, v. 57, n. 1, p. 1, doi. 10.1007/s10092-019-0350-3
- By:
- Publication type:
- Article
Schwarz methods for quasi stationary distributions of Markov chains.
- Published in:
- Calcolo, 2012, v. 49, n. 1, p. 21, doi. 10.1007/s10092-011-0043-z
- By:
- Publication type:
- Article
Clustering by sparse orthogonal NMF and interpretable neural network.
- Published in:
- Multimedia Systems, 2023, v. 29, n. 6, p. 3341, doi. 10.1007/s00530-023-01187-7
- By:
- Publication type:
- Article
Multiview clustering via consistent and specific nonnegative matrix factorization with graph regularization.
- Published in:
- Multimedia Systems, 2022, v. 28, n. 5, p. 1559, doi. 10.1007/s00530-022-00905-x
- By:
- Publication type:
- Article
s-Vertex Pancyclic Index.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 3, p. 393, doi. 10.1007/s00373-011-1052-z
- By:
- Publication type:
- Article
Factorizations of the Complete Graph into C<sub>5</sub>-Factors and 1-Factors.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 289, doi. 10.1007/s00373-002-0509-5
- By:
- Publication type:
- Article
An upper bound of the total Q-curvature and its isoperimetric deficit for higher-dimensional conformal Euclidean metrics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 38, n. 1/2, p. 1, doi. 10.1007/s00526-009-0276-8
- By:
- Publication type:
- Article
Supervised and Constrained Nonnegative Matrix Factorization with Sparseness for Image Representation.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 4, p. 3055, doi. 10.1007/s11277-018-5325-1
- By:
- Publication type:
- Article
A New Privacy-Preserving Data Mining Method Using Non-negative Matrix Factorization and Singular Value Decomposition.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 2, p. 1799, doi. 10.1007/s11277-017-5237-5
- By:
- Publication type:
- Article
Combinatorial and Spectral Properties of Semigroups of Stochastic Matrices.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 6, p. 730, doi. 10.1007/s10958-016-2936-5
- By:
- Publication type:
- Article
On the Asymptotic Solution of One Extremal Problem Related to Nonnegative Trigonometric Polynomials.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 1, p. 19, doi. 10.1007/s10958-015-2483-5
- By:
- Publication type:
- Article
Approximation of Periodic Functions by Modified Steklov Averages in L.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 6, p. 815, doi. 10.1007/s10958-015-2405-6
- By:
- Publication type:
- Article
Combinatorial Properties of Entire Semigroups of Nonnegative Matrices.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 5, p. 674, doi. 10.1007/s10958-015-2390-9
- By:
- Publication type:
- Article
The Group of Fractions of the Semigroup of Invertible Nonnegative Matrices of Order Three Over a Field.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 5, p. 474, doi. 10.1007/s10958-015-2326-4
- By:
- Publication type:
- Article
To the theory of nonnegative point Hamiltonians on a plane and in the space.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 3, p. 315, doi. 10.1007/s10958-014-2204-5
- By:
- Publication type:
- Article
Representations of the Strong Endomorphism Monoid of Finite n-Uniform Hypergraphs.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 4, p. 421, doi. 10.1007/s10958-014-2001-1
- By:
- Publication type:
- Article
Endomorphisms of the Semigroup G( r) Over Partially Ordered Commutative Rings Without Zero Divisors and with 1/2.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 4, p. 534, doi. 10.1007/s10958-014-2010-0
- By:
- Publication type:
- Article
Some Inequalities Connecting the Singular Values of a Complex Matrix with the Perron Roots of Related Nonnegative Matrices.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 4, p. 438, doi. 10.1007/s10958-014-1871-6
- By:
- Publication type:
- Article
Endomorphisms of semigroups of invertible nonnegative matrices over ordered rings.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 4, p. 591, doi. 10.1007/s10958-013-1486-3
- By:
- Publication type:
- Article
On Some Properties of Ribbon Links Generated by Generalized Möbius-Listing Surfaces $$ GML_m^n $$.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 6, p. 853, doi. 10.1007/s10958-013-1366-x
- By:
- Publication type:
- Article
Upper bounds for the second largest eigenvalue of symmetric nonnegative matrices.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 1, p. 75, doi. 10.1007/s10958-013-1305-x
- By:
- Publication type:
- Article
Combinatorial properties of irreducible semigroups of nonnegative matrices.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 1, p. 4, doi. 10.1007/s10958-013-1295-8
- By:
- Publication type:
- Article
A theorem on the strong law of large numbers for a sequence of nonnegative random variables.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 6, p. 735, doi. 10.1007/s10958-013-1164-5
- By:
- Publication type:
- Article
Automorphisms of the lattice of all subalgebras of the semiring of polynomials in one variable.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 2, p. 169, doi. 10.1007/s10958-012-1060-4
- By:
- Publication type:
- Article
On estimates of time decay of solutions of one magnetic field equation in an unbounded medium.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 1, p. 36, doi. 10.1007/s10958-012-0850-z
- By:
- Publication type:
- Article
Automorphisms of the semigroup of nonnegative invertible matrices of order 2 over rings.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 3, p. 305, doi. 10.1007/s10958-012-0815-2
- By:
- Publication type:
- Article
On the definition of B-points of a Borel charge on the real line.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 690, doi. 10.1007/s10958-012-0773-8
- By:
- Publication type:
- Article
New circuit bounds for the Perron root of a nonnegative matrix.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 6, p. 793, doi. 10.1007/s10958-012-0787-2
- By:
- Publication type:
- Article
On the norms of generalized translation operators generated by the jacobi-dunkl operators.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 603, doi. 10.1007/s10958-012-0765-8
- By:
- Publication type:
- Article